# SDR AU960786

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G35
- Condition: Overheat Fire
- Location: Battery/Charger
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY CAUGHT FIRE DUE TO INCORRECT STARTING TECHNIQUE - START  HELD ON CONTINUOUSLY - PERSONNEL ERROR
